Format

Send to

Choose Destination
Pediatr Neurol. 2007 May;36(5):345-7.

Lupus anticoagulant and thrombosis following Henoch-Schonlein purpura.

Author information

1
Division of Neurology, The Children's Hospital of Philadelphia, Philadelphia, Pennsylvania 19104, USA. abend@email.chop.edu

Abstract

A male adolescent developed a sinovenous thrombosis 4 weeks following a Henoch-Schonlein purpura episode. A hypercoagulation evaluation revealed a positive lupus anticoagulant. This suggests an association between Henoch-Schonlein purpura and antiphospholipid antibody syndrome and is the first report of sinovenous thrombosis after Henoch-Schonlein purpura that was likely due to elevated antiphospholipids. Children who develop Henoch-Schonlein purpura with neurologic features including headache should be evaluated for sinovenous thrombosis and a hypercoagulable state.

[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for Elsevier Science
Loading ...
Support Center